# SDR USAA2013010300026

- Difficulty date: November 29, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 81,257 hours, 15,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 140T25409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - CRACK ON CABIN FLOOR SUPPORT WEB UPPER ATTACH ANGLE CHORD BETWEEN BS 1087 TO BS 1109, LBL 39.  REPLACED CABIN FLOOR SUPPORT WEB UPPER ATTACH ANGLE CHORD BETWEEN BS 1087 TO BS 1109, LBL 39 IAW B767 SRM 51-40-02-0G FIG 3.
